# SDR CALA2014051691044

- Difficulty date: May 13, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 56,574 hours, 6,546 cycles
- Engine: Pwa PW4056
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACKS BS 1000 - 1265, LBL 11, RBL 11, RBL 33, RBL 75 & RBL 98 UPPER FLANGES WORN AROUND FASTENER HOLES.  TRACKS REPAIRED IAW ECRA 5320-02227.
